# SDR 95ZZZX6629

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Dirty
- Location: Spoiler Hyd Pump
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

KSAN/KDAY - FLT 011 - DURING FLIGHT, THE SPOILER HYDRAULIC PUMP CIRCUIT BREAKERS TRIPPED AND WOULD NOT RESET.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED IN KDAY.  MAINTENANCE CLEANED THE ELECTRICAL CONNECTOR ON THE SPOILER PUMP.  AN OPERATIONAL CHECK OF THE SPOILER SYSTEM WAS GOOD ON THE GROUND.
